# SDR FDEA201408292358

- Difficulty date: August 29, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34716
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN RUNNING UNDER LAP SEAM AT STRINGER 26R FROM BS 500 TO 520 & FROM BS 540 TO 560 REQUIRING ADDITIONAL STRIPPING FROM BS 440 TO 660.  ACCOMPLISHED EA F-5330-T0309678.  FUSELAGE PLATES & SKINS CORROSION LAP SEAM STRINGER 26R STATION 439 - 661.  THIS IS A CAT A REPAIR.
